# SDR DXTA200400222

- Difficulty date: January 19, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 4,764 hours, 3,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE THREE GREEN LIGHTS WENT OUT, UNLOCK LIGHT STAYED ON AT 195 KNOTS, VIBRATION IN YOKE AND AN INCREASE IN NOISE.  CYCLED GEAR WITH SAME RESULT.  RIGGED NLG UPLOCK SWITCH AND ADJUSTED ROUTING OF NLG STEERING HOSES.  PERFORMED LANDING GEAR OPERATIONAL CHECKS AND FUNCTIONAL CHECK, NO DEFECTS NOTED AT THIS TIME.  ALL WORK PERFORMED IAW CESSNA MM CHAPTER 32-00.
